# SDR JJBA20210116015

- Difficulty date: January 16, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 37,656 hours, 25,221 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAP FAIL 0-9 DEGREES ON APPROACH.  OPERATIONAL CHECK OF FLAPS.  INSPECTED FVS.  NO DEFECTS NOTED.
